# SDR SWAA032490

- Difficulty date: November 10, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 59,988 hours, 58,548 cycles
- Engine: Ge CFM56*
- Engine time: 50,359 hours, 48,508 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 9995M22
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, NR 1 ENG FAILED BORESCOPE INSPECTION DUE MISSING MATERIAL AT 1 EA HPT BLADE T/E.  REMOVED AND REPLACED NR 2 ENG PER MM.
